Follow
Aleksey Zinger
Title
Cited by
Cited by
Year
The reduced genus 1 Gromov-Witten invariants of Calabi-Yau hypersurfaces
A Zinger
Journal of the American Mathematical Society 22 (3), 691-737, 2009
1502009
A desingularization of the main component of the moduli space of genus-one stable maps into ℙn
R Vakil, A Zinger
Geometry & Topology 12 (1), 1-95, 2008
882008
On the genus-one Gromov-Witten invariants of complete intersections
J Li, A Zinger
Journal of Differential Geometry 82 (3), 641-690, 2009
772009
Pseudocycles and integral homology
A Zinger
Transactions of the American Mathematical Society 360 (5), 2741-2765, 2008
762008
Standard versus reduced genus-one Gromov–Witten invariants
A Zinger
Geometry & topology 12 (2), 1203-1241, 2008
682008
Reduced genus-one Gromov-Witten invariants
A Zinger
Journal of differential geometry 83 (2), 407-460, 2009
65*2009
The robustness of zero-determinant strategies in iterated prisoner׳ s dilemma games
J Chen, A Zinger
Journal of theoretical biology 357, 46-54, 2014
462014
A comparison theorem for Gromov–Witten invariants in the symplectic category
A Zinger
Advances in Mathematics 228 (1), 535-574, 2011
442011
Some properties of hypergeometric series associated with mirror symmetry, Modular Forms and String Duality, 163–177
D Zagier, A Zinger
Fields Inst. Commun 54, 163-177, 2009
44*2009
The determinant line bundle for Fredholm operators: construction, properties, and classification
A Zinger
Mathematica scandinavica, 203-268, 2016
412016
A sharp compactness theorem for genus-one pseudo-holomorphic maps
A Zinger
Geometry & topology 13 (5), 2427-2522, 2009
41*2009
Enumeration of genus-two curves with a fixed complex structure in ℙ 2 and ℙ 3
A Zinger
Journal of Differential Geometry 65 (3), 341-467, 2003
412003
Enumeration of real curves in CP^{2n-1} and a WDVV relation for real Gromov–Witten invariants
P Georgieva, A Zinger
Duke Mathematical Journal, 2017
40*2017
Enumerative vs. symplectic invariants and obstruction bundles
A Zinger
Journal of Symplectic Geometry 2 (4), 445-543, 2004
382004
Real Gromov-Witten theory in all genera and real enumerative geometry: construction
P Georgieva, A Zinger
Annals of Mathematics 188 (3), 685-752, 2018
352018
Normal crossings divisors and configurations for symplectic topology
MF Tehrani, M McLean, A Zinger
arXiv preprint math/1410.0609, 2014
33*2014
Enumerative geometry of Calabi-Yau 5-folds
R Pandharipande, A Zinger
arXiv preprint arXiv:0802.1640, 2010
312010
Counting genus zero real curves in symplectic manifolds
MF Tehrani, A Zinger
http://arxiv.org/pdf/1205.1809v4.pdf, 0
30*
On the structure of certain natural cones over moduli spaces of genus-one holomorphic maps
A Zinger
Advances in Mathematics 214 (2), 878-933, 2007
292007
A natural smooth compactification of the space of elliptic curves in projective space
R Vakil, A Zinger
Electronic research announcements of the American Mathematical Society 13 (6 …, 2007
272007
The system can't perform the operation now. Try again later.
Articles 1–20